# SDR 96UAL900137

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508UA
- Make and model: Boeing 757222
- Aircraft serial: 24744
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RUBBER ODOR IN COCKPIT AND CABIN AFTER ANTI-ICE ACTIVATED.  APPROXIMATELY FIVE MINUTES AFTER ANTI-ICE ACTIVATION ODOR BEGINS.
